Skip to main content
padlock icon - secure page this page is secure

Publisher: Elsevier

Volume 179, Number 1, 2015

Editorial Board
pp. ii-ii(1)

Favourites:
ADD

Preface
pp. 1-1(1)
Authors: Iliadis, S. D.; Kozlov, K. L.; van Mill, J.

Favourites:
ADD

Vitaly Vitalievich Fedorchuk (1942–2012)
pp. 2-4(3)
Authors: Iliadis, S. D.; Kozlov, K. L.; van Mill, J.

Favourites:
ADD

Topological groups with a bc-base
pp. 5-12(8)
Authors: Arhangel'skii, A. V.; van Mill, J.

Favourites:
ADD

Coincidence points principle for mappings in partially ordered spaces
pp. 13-33(21)
Authors: Arutyunov, A. V.; Zhukovskiy, E. S.; Zhukovskiy, S. E.

Favourites:
ADD

F-Dugundji spaces, F-Milutin spaces and absolute F-valued retracts
pp. 34-50(17)
Authors: Banakh, T.; Radul, T.

Favourites:
ADD
Favourites:
ADD
Favourites:
ADD

On topological complexity of twisted products
pp. 74-80(7)
Author: Dranishnikov, A.

Favourites:
ADD

On isometric embeddings of separable metric spaces
pp. 91-98(8)
Author: Iliadis, S.

Favourites:
ADD

Universal regular and completely regular frames
pp. 99-110(12)
Author: Iliadis, S.

Favourites:
ADD

On covariant functors in the category of compact Hausdorff spaces
pp. 111-121(11)
Authors: Ivanov, A. V.; Matyushichev, K. V.

Favourites:
ADD

(Non)connectedness and (non)homogeneity
pp. 122-130(9)
Authors: Chatyrko, V. A.; Karassev, A.

Favourites:
ADD

Computation of inductive dimensions of product of compacta
pp. 131-147(17)
Authors: Karassev, A.; Kozlov, K. L.

Favourites:
ADD

A note on quasi-Menger and similar spaces
pp. 148-155(8)
Authors: Di Maio, G.; Kočinac, L. a.

Favourites:
ADD

Multivalued fixed point results in cone metric spaces
pp. 156-170(15)
Authors: Mehmood, N.; Azam, A.; Kočinac, L. a.

Favourites:
ADD

Metrizable DH-spaces of the first category
pp. 171-178(8)
Author: Medvedev, S. V.

Favourites:
ADD

Fiberwise contraction mappings principle
pp. 179-184(6)
Author: Pasynkov, B. A.

Favourites:
ADD

On paraconvexity in spaces of summable mappings
pp. 185-192(8)
Author: Semenov, P. V.

Favourites:
ADD
Favourites:
ADD
Favourites:
ADD

Infinite-dimensional hyperspaces of convex bodies of constant width
pp. 215-220(6)
Authors: Bazylevych, L.; Zarichnyi, M.

Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more